Almost periodicity of infinite-gap potentials of the Dirac
Doklady Akademii Nauk, Tome 350 (1996) no. 6, pp. 746-748
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1996_350_6_a5,
author = {A. B. Khasanov and A. B. Yakhshimuratov},
title = {Almost periodicity of infinite-gap potentials of the {Dirac}},
journal = {Doklady Akademii Nauk},
pages = {746--748},
year = {1996},
volume = {350},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1996_350_6_a5/}
}
A. B. Khasanov; A. B. Yakhshimuratov. Almost periodicity of infinite-gap potentials of the Dirac. Doklady Akademii Nauk, Tome 350 (1996) no. 6, pp. 746-748. http://geodesic.mathdoc.fr/item/DAN_1996_350_6_a5/